Neupro patch: The doctor has not... - Restless Legs Syn...

Restless Legs Syndrome

14,590 members9,285 posts

Neupro patch

Loyll
Loyll

The doctor has not determined if I have RLS or Parkinson’s along with my essential tremors. I was on the neupro 2 mg for 9 months and it worked great then I started getting severe anxiety. If I remove the patch the next two days I do not have anxiety as severe and no tremors since on Primidone 3x’s a day for them. Does anyone else have anxiety with the neupro patch

3 Replies
oldestnewest

Sorry. I don't use Neupro. It's possible that although anxiety isn't listed as a side effect of Neupro, it does seem as if it does for you. Like all dopamine agonists it can cause restlessness, agitation or irritability.

If it's the case that it is the Neupro causing your anxiety it might be worthwhile you looking into switching to Pregabalin or Gabapentin for your RLS.

Pregabalin or Gabapentin are used to treat a variety of conditions including seizures,

anxiety,

RLS.

and essential tremor.

There is a moderate risk of interaction between either of these and primidone, with possible worsening of some side effects if you take both together.

drugs.com/interactions-chec...

drugs.com/interactions-chec...

It seems possible that you could take either Pregabalin or Gabapentin and stop the Primidone.

Just a thought.

I’m a 2mg Neupro user and have been for a a couple of years. I have not been aware of anxiety

I was ok on 2mg patch but still got bad nights. Doc upped it to 3mg and I became depressed, anxious,unconfident and started drinking Reverted to 2mg and back to normal non my head would prefer the bad nights to a bad head

You may also like...